Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 53, NWS Austin/San Antonio, TX

July 24, 2007Caldwell County, Gonzales County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jul 24, 2007, 12:18 AM CDT for Caldwell County, Gonzales County, Texas. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Jul 24, 2007, 12:18 AM CDT (05:18 UTC)
Expired
Jul 25, 2007, 9:52 AM CDT
In force
34 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

Counties Caldwell County, TX, Gonzales County, TX

The radar

The Austin/San Antonio radar (KEWX), 46 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Marcos River at Luling (LLGT2).

Action stage
11 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08172000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KEWX 240518
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1218 AM CDT TUE JUL 24 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  SAN MARCOS RIVER 
  
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC055-177-241318-
/O.NEW.KEWX.FL.W.0053.070724T0518Z-070724T2140Z/
/LLGT2.1.ER.070724T0511Z.070724T0800Z.070724T0940Z.NO/
1218 AM CDT TUE JUL 24 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAN MARCOS RIVER BELOW LULING.
* UNTIL THIS AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 PM MONDAY THE STAGE WAS 18.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE AND CONTINUE TO RISE TO 
  NEAR 21.5 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE LATER TUESDAY MORNING.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST CAMP SITES AND 
  SEVERAL SECTIONS OF PARK ROADS AT PALMETTO STATE PARK FIVE MILES BELOW LULING.


&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   WED   THU   FRI   SAT   SUN
  LULING            11   20   18.5   MON 11 PM  17.9  16.4  12.7  11.2  10.5

$$
3 follow-up statements
000 
WGUS84 KEWX 241506
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1006 AM CDT TUE JUL 24 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  GUADALUPE RIVER AND THE SAN MARCOS RIVER... 
  
 SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
 ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.

TXC055-177-242306-
/O.EXT.KEWX.FL.W.0053.000000T0000Z-070725T1500Z/
/LLGT2.1.ER.070724T2034Z.070724T1100Z.070725T0300Z.NO/
1006 AM CDT TUE JUL 24 2007

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE SAN MARCOS RIVER BELOW LULING.
* UNTIL WEDNESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM TUESDAY THE STAGE WAS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 22 FEET EARLY THIS MORNING AND IS NOW
  SLOWLY FALLING. THE RIVER WILL CONTINUE TO FALL TO BELOW THE FLOOD STAGE 
  BY LATER TONIGHT.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST CAMP SITES AND 
  SEVERAL SECTIONS OF PARK ROADS AT PALMETTO STATE PARK FIVE MILES BELOW LULING.

$$

TXC123-242306-
/O.EXT.KEWX.FL.W.0032.000000T0000Z-070726T2136Z/
/CUET2.1.ER.000000T0000Z.070725T0000Z.070726T0936Z.NO/
1006 AM CDT TUE JUL 24 2007

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
  THE GUADALUPE RIVER NEAR CUERO.
* UNTIL THURSDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM TUESDAY THE STAGE WAS 26.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.9 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW THE FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 27.0 FEET...LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD PLAIN 
  ABOVE CUERO THREATENING LIVESTOCK.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   WED   THU   FRI   SAT   SUN
  LULING            11   20   21.0   TUE 09 AM  18.9  13.7  11.6  10.4   9.5
  CUERO             19   24   26.4   TUE 09 AM  26.5  23.6  19.6  16.4  14.3

$$
000 
WGUS44 KEWX 250154
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
854 PM CDT TUE JUL 24 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  GUADALUPE RIVER...SAN MARCOS RIVER 
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC055-177-250954-
/O.EXT.KEWX.FL.W.0053.000000T0000Z-070726T1305Z/
/LLGT2.1.ER.070725T2000Z.070724T1100Z.070726T0105Z.NO/
854 PM CDT TUE JUL 24 2007

THE FLOOD WARNING CONTINUES FOR 
  THE SAN MARCOS RIVER BELOW LULING.
* UNTIL THURSDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM TUESDAY THE STAGE WAS 18.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TO AROUND 20.2 FEET 
  OVERNIGHT TONIGHT.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST CAMP SITES AND 
  SEVERAL SECTIONS OF PARK ROADS AT PALMETTO STATE PARK FIVE MILES BELOW LULING.


TXC123-250954-
/O.EXT.KEWX.FL.W.0032.000000T0000Z-070727T1340Z/
/CUET2.1.ER.000000T0000Z.070725T1800Z.070727T0140Z.NO/
854 PM CDT TUE JUL 24 2007

THE FLOOD WARNING CONTINUES FOR 
  THE GUADALUPE RIVER NEAR CUERO.
* UNTIL FRIDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 PM TUESDAY THE STAGE WAS 27.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE TO AROUND 30.5 FEET WEDNESDAY.
* IMPACT...AT 31.0 FEET...APPROACHES TO ALL HIGHWAY BRIDGES LEADING INTO CUERO 
  ARE FLOODED EXCEPT HIGHWAY 87.  FLOW APPROACHES THE LOWEST HOMES IN THE RIVER 
  HAVEN...RIVER OAKS AND CYPRESS VALLEY SUBDIVISIONS TEN MILES DOWNSTREAM NEAR 
  THOMASTON.  SECONDARY ROADS AND LOW BRIDGES ARE  FLOODED AND VERY DANGEROUS TO
  MOTORISTS.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   WED   THU   FRI   SAT   SUN
  LULING            11   20   18.8   TUE 08 PM  19.0  17.4  13.2  11.1   9.9
  CUERO             19   24   27.7   TUE 08 PM  29.6  28.4  20.7  16.8  14.0

$$
000 
WGUS84 KEWX 251452
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
952 AM CDT WED JUL 25 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  GUADALUPE RIVER...SAN MARCOS RIVER 
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC055-177-251522-
/O.CAN.KEWX.FL.W.0053.000000T0000Z-070726T1305Z/
/LLGT2.1.ER.000000T0000Z.070724T1100Z.000000T0000Z.NO/
952 AM CDT WED JUL 25 2007

THE FLOOD WARNING CONTINUES FOR
  THE SAN MARCOS RIVER BELOW LULING.
* AT  9:00 AM WEDNESDAY THE STAGE WAS 19.5 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST: REMAIN AROUND FLOOD STAGE TODAY.

TXC123-252252-
/O.EXT.KEWX.FL.W.0032.000000T0000Z-070727T2315Z/
/CUET2.1.ER.000000T0000Z.070726T0600Z.070727T1115Z.NO/
952 AM CDT WED JUL 25 2007

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER NEAR CUERO.
* UNTIL FRIDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM WEDNESDAY THE STAGE WAS 28.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST: RISE TO AROUND 30.5 FEET TODAY.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   THU   FRI   SAT   SUN   MON
  LULING            11   20   19.5   WED 09 AM  16.4  13.4  11.4  10.2   9.5
  CUERO             19   24   28.4   WED 09 AM  28.7  23.8  18.3  15.7  13.9

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 23, 10:27 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jul 23, 10:27 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1027 PM CDT MON JUL 23 2007

.UPDATE...
A QUICK UPDATE WAS SENT TO REFLECT THE SHIFT OF HIGHER POPS TO
WESTERN AND SOUTHERN COUNTIES. THE THREAT OF REDEVELOPMENT FROM
THE NORTH AND MORE OVERNIGHT FLOODING CONTINUES.

&&

.PREV DISCUSSION... /ISSUED 848 PM CDT MON JUL 23 2007/

UPDATE...
ONSET OF HEAVY RAIN HAS WARRANTED ANOTHER FFA FOR SOUTH CENTRAL
TEXAS. ENERGY ALOFT CONTINES TO STREAM SOUTHWARD ACROSS THE
SOUTHERN PLAINS INTO TEXAS. THUNDERSTORMS APPEAR TO BE AIDED BY
ABUNDANT GROUND MOISTURE AS DEWPOINTS HAVE REBOUNDED RAPIDLY OVER
THE PAST 36 HOURS. THUNDERSTORMS ARE SLOWLY WEAKENING OVER CENTRAL
TEXAS WITH STRONGER ACTIVITY SHIFTING INTO WEST CENTRAL TEXAS.
THUS HIGHER OVERNIGHT RAINFALL TOTALS SHOULD MIGRATE TO OUR
WESTERN COUNTIES TOWARD DRT AS THIS ACTIVITY DRIFTS SOUTH. FLOOD
STRICKEN AREAS NEAR AUS COULD STILL SEE UP TO AN INCH OF
ADDITIONAL RAINFALL OVERNIGHT, WITH THE MORE UNSTABLE AREAS TO THE
WEST STILL CAPABLE OF RECEIVING SPOTTY 5 INCH AMOUNTS. MODELS
CONTINUE TO STREAM UNSTABLE AIR ALOFT INTO OUR AREA THROUGH
TUESDAY, EVOLVING INTO ANOTHER WESTWARD MOVING UPPER LOW DRAGGING
ACROSS SOUTH CENTRAL TEXAS BY WEDNESDAY.

PREV DISCUSSION... /ISSUED 623 PM CDT MON JUL 23 2007/

AVIATION...
SCATTERED SHRA/TSRA CURRENTLY MOVING S/SW ACROSS THE IH35
CORRIDOR. ADDITIONAL SHRA/TSRA DEVELOPING AREA WIDE IN MOIST AND
UNSTABLE AIRMASS. EXPECT MOST OF THE RAINFALL TO END BY 02Z. WILL
HAVE TO WATCH RAINFALL FURTHER NORTH TO SEE IF THIS WILL HOLD
TOGETHER AND MOVE INTO THE AREA LATER TONIGHT. VFR OUTSIDE OF RAIN
AREAS WITH IFR IN STRONGER TSRA. OVERNIGHT SHOULD SEE MVFR PREVAIL
OUTSIDE OF RAIN AREAS. ON TUESDAY WILL ONCE AGAIN SEE SCATTERED
TO NUMEROUS SHRA/TSRA AFTER 17Z. WINDS LIGHT AND VARIABLE
OVERNIGHT AND THRU 18Z TUE THEN E-SE NEAR 10 KTS TUE AFTERNOON.
VARIABLE AND GUSTY WINDS TO 30 KTS MAY BE SEEN WITH STRONGER TSRA.

PREV DISCUSSION... /ISSUED 426 PM CDT MON JUL 23 2007/

UPDATE...
A QUICK UPDATE TO THE AFTERNOON PACKAGE TO ACCOUNT FOR THE RAPID
BLOW-UP OF THUNDERSTORMS OVER CENTRAL TX. SLOW CELL MOVEMENT WILL
WARRANT MENTION OF LOCALLY HEAVY RAINFALL. AS MENTIONED IN THE
PREVIOUS DISCUSSION, A SHIFT TOWARD ANOTHER HEAVY RAINFALL PATTERN
IS UNDERWAY, AND WE MAY NEED TO START THINKING ABOUT ANOTHER FFA
AS EARLY AS TONIGHT.

PREV DISCUSSION... /ISSUED 321 PM CDT MON JUL 23 2007/

DISCUSSION...
WIDELY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS CONTINUED TO
DEVELOP ACROSS SOUTH CENTRAL TEXAS THIS AFTERNOON. THIS IS DUE TO
A MOIST AIRMASS WITH PWS IN THE 1.6 TO 1.9 INCH RANGE AND SOLAR
HEATING. EXPECT THESE TO CONTINUE WELL INTO TONIGHT AS AN UPPER
LEVEL JET AND SHORT-WAVE CURRENTLY OVER THE CENTRAL PLAINS PLUNGE
SOUTH INTO TEXAS TO PROVIDE LIFT AND DIFFLUENCE. COULD SEE SOME
HEAVY DOWNPOURS, HOWEVER THEY WILL BE ISOLATED. BEYOND TONIGHT,
MODELS IN VERY GOOD AGREEMENT AND CONFIDENCE HIGHER THAN YESTERDAY
AS GFS HAS RETURNED TO ITS EARLIER SOLUTIONS. TUESDAY INTO
WEDNESDAY, ANOTHER MID AND UPPER LEVEL LOW/TROUGH DEVELOPS OVER
CENTRAL TEXAS AS ADDITIONAL SHORT-WAVE AND JET ENERGY DROPS SOUTH
BETWEEN WESTERN STATES RIDGE, EASTERN STATES TROUGH, AND GULF OF
MEXICO RIDGE. THE DRIER AIR WORKING INTO EASTERN AND SOUTHEASTERN
TEXAS TODAY APPEARS TO HAVE STALLED ITS WESTERN PROGRESSION AS
UPPER LEVEL ENERGY APPROACHES. DEVELOPMENT OF THE UPPER LOW WILL
INCREASE UPPER DIFFLUENCE AND LIFT WHILE BOOSTING MOISTURE (PWS)
BACK INTO THE 1.8 TO 2.2 INCH RANGE BY WEDNESDAY. HAVE INCREASED
POPS TUESDAY INTO WEDNESDAY. THE INCREASED PWS WILL LEAD TO
HEAVY RAINS BY WEDNESDAY AND HAVE INTRODUCED MENTION IN THE
FORECAST. THE MID AND UPPER LOW WILL PERSIST ACROSS CENTRAL TEXAS
THE REMAINDER OF THIS WEEK AND THEN SLOWLY MOVE WEST ACROSS THE
RIO GRANDE TO JUST SOUTH OF THE BIG BEND THIS WEEKEND. STRONG
UPPER DIFFLUENCE, LIFT AND TROPICAL MOISTURE ALL SUGGEST THREAT OF
HEAVY RAINS WILL CONTINUE INTO THE WEEKEND. DUE TO SOILS REMAINING
VERY SATURATED AND A FEW RIVERS AND STREAMS OUT OF BANKS OR IN
FLOOD, ADDITIONAL OR RENEWED FLOODING WILL BE A THREAT. ALSO, AS
IN THE LAST FEW EVENTS, THERE MAY BE SOME ISOLATED STORM WITH
STRONG WIND GUSTS. THE UPPER LOW MOVES OFF TO THE WEST EARLY NEXT
WEEK AS THE UPPER RIDGE BUILDS SOUTHEAST. THIS LOWERS POPS. ABOVE
AVERAGE SOIL MOISTURE, CLOUDS, AND RAIN WILL KEEP DAYTIME
TEMPERATURES WELL BELOW AVERAGE FOR LATE JULY. HAVE GENERALLY GONE
WITH THE MAV/MEX GUIDANCE AS THEY SEEM REASONABLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              72  91  71  89  71 /  30  40  30  40  30
AUSTIN BERGSTROM INTL AIRPORT  69  92  67  89  71 /  40  40  30  40  30
DEL RIO INTL AIRPORT           73  92  73  89  73 /  30  40  30  40  40
SAN ANTONIO INTL AIRPORT       73  91  71  87  72 /  50  40  40  50  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING ZONES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...
VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

18/10
Hazardous weather outlook, Jul 23, 9:01 AM CDT, 15 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
901 AM CDT MON JUL 23 2007

TXZ171>173-183>194-202>209-217>225-228-241000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
901 AM CDT MON JUL 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED. LOCALLY HEAVY DOWNPOURS ARE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ANOTHER UPPER LEVEL LOW PRESSURE AREA WILL CREATE SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS MAINLY WEDNESDAY THROUGH THE
WEEKEND. LOCALLY HEAVY RAINS AND FLOODING WILL BE THE MAIN
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Jul 23, 9:22 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
922 PM CDT MON JUL 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      8 NW AUSTIN             30.39N 97.85W
07/23/2007                   TRAVIS             TX   EMERGENCY MNGR

            LOW WATER CROSSING FLOODED AND ROADWAY CLOSED AT OLD
            SPICEWOOD SPRINGS UNDER LOOP 360.

0630 PM     DENSE FOG        10 N AUSTIN             30.45N 97.75W
07/23/2007                   WILLIAMSON         TX   EMERGENCY MNGR

            LOW WATER CROSSING FLOODED- ONE CAR STALLED IN HIGH WATER
            AT WATER PARKS DR NEAR ADELPHI LANE/ONEAL LANE. OCCUPANTS
            GOT OUR ON THEIR OWN. ROADWAY NOW CLOSED.

0645 PM     HEAVY RAIN       10 NNW AUSTIN           30.44N 97.81W
07/23/2007  M1.33 INCH       TRAVIS             TX   CO-OP OBSERVER

            AUSTIN GREAT HILLS BETWEEN 415 AND 615 PM

0745 PM     HEAVY RAIN       1 ENE CEDAR CREEK       30.09N 97.48W
07/23/2007  M2.64 INCH       BASTROP            TX   UTILITY COMPANY

            UPPER BRUSHY CREEK FLOOD WARNING SYSTEM RAIN GAUGE AT DAM
            4. MEASURED FROM 330 PM TO 745 PM.

0745 PM     HEAVY RAIN       2 NE CEDAR PARK         30.54N 97.81W
07/23/2007  M2.36 INCH       WILLIAMSON         TX   UTILITY COMPANY

            UPPER BRUSHY CREEK FLOOD WARNING SYSTEM RAIN GAGE AT DAM
            3 MEASURED FROM 330 PM TO 745 PM.

&&

JPB
Local storm report, Jul 23, 10:01 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 PM CDT MON JUL 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      8 NW AUSTIN             30.39N 97.85W
07/23/2007                   TRAVIS             TX   EMERGENCY MNGR

            LOW WATER CROSSING FLOODED AND ROADWAY CLOSED AT OLD
            SPICEWOOD SPRINGS UNDER LOOP 360.

0630 PM     FLASH FLOOD      10 N AUSTIN             30.45N 97.75W
07/23/2007                   WILLIAMSON         TX   EMERGENCY MNGR

            LOW WATER CROSSING FLOODED- ONE CAR STALLED IN HIGH WATER
            AT WATER PARKS DR NEAR ADELPHI LANE/ONEAL LANE. OCCUPANTS
            GOT OUR ON THEIR OWN. ROADWAY NOW CLOSED.

0645 PM     HEAVY RAIN       10 NNW AUSTIN           30.44N 97.81W
07/23/2007  M1.33 INCH       TRAVIS             TX   CO-OP OBSERVER

            AUSTIN GREAT HILLS BETWEEN 415 AND 615 PM

0745 PM     HEAVY RAIN       2 NE CEDAR PARK         30.54N 97.81W
07/23/2007  M2.36 INCH       WILLIAMSON         TX   UTILITY COMPANY

            UPPER BRUSHY CREEK FLOOD WARNING SYSTEM RAIN GAGE AT DAM
            3 MEASURED FROM 330 PM TO 745 PM.

0745 PM     HEAVY RAIN       1 ENE CEDAR PARK        30.52N 97.82W
07/23/2007  M2.64 INCH       WILLIAMSON         TX   UTILITY COMPANY

            UPPER BRUSHY CREEK FLOOD WARNING SYSTEM RAIN GAUGE AT DAM
            4. MEASURED FROM 330 PM TO 745 PM.

&&

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:07 PM CDTFlash Flood WarningEWXGillespie3 hr
Jul 23, 7:43 PM CDTFlash Flood WarningEWXCaldwell3 hr
Jul 23, 7:50 PM CDTRiver Flood WarningEWXWilliamson5 hr
Jul 23, 7:50 PM CDTRiver Flood WarningEWXWilliamson5 hr
Jul 23, 8:32 PM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more4 days
Jul 23, 8:34 PM CDTFlash Flood WarningEWXKerr3 hr
Jul 23, 9:15 PM CDTFlash Flood WarningEWXDeWitt, Gonzales3 hr
Jul 24, 2:53 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Karnes, Wilson4 hr
Jul 24, 5:25 AM CDTFlash Flood WarningEWXAtascosa, Frio3 hr
Jul 24, 6:45 AM CDTFlash Flood WarningEWXUvalde3 hr
Jul 24, 11:25 AM CDTRiver Flood WarningEWXBexar57 hr
Jul 24, 11:25 AM CDTRiver Flood WarningEWXBexar, Wilson4 days
Jul 24, 12:49 PM CDTFlash Flood WarningEWXBastrop3 hr
Jul 24, 1:36 PM CDTFlash Flood WarningEWXEdwards3 hr
Jul 24, 1:50 PM CDTFlash Flood WarningEWXUvalde3 hr
Jul 24, 2:23 PM CDTFlash Flood WarningEWXKinney3 hr
Jul 24, 3:17 PM CDTFlash Flood WarningEWXLavaca3 hr
Jul 24, 4:09 PM CDTFlash Flood WarningEWXAtascosa, Frio, Medina3 hr
Jul 24, 4:22 PM CDTFlash Flood WarningEWXHays3 hr
Jul 24, 4:35 PM CDTFlash Flood WarningEWXDimmit, Maverick3 hr
Jul 24, 4:53 PM CDTFlash Flood WarningEWXBexar3 hr
Jul 24, 5:16 PM CDTFlash Flood WarningEWXDeWitt, Gonzales, Guadalupe3 hr
Jul 24, 5:16 PM CDTFlash Flood WarningEWXComal, DeWitt, Gonzales, Guadalupe3 hr
Jul 24, 5:27 PM CDTSevere Thunderstorm WarningEWXHays48 min
Jul 24, 6:24 PM CDTFlash Flood WarningEWXKendall3 hr

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.